# SDR CHQA201000077

- Difficulty date: April 13, 2010
- Submitted: April 15, 2010
- Operation: Air carrier
- Aircraft: N570RP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145821
- Aircraft time: 14,146 hours, 12,147 cycles
- Engine: Allsn AE3007A
- Engine time: 12,738 hours, 10,756 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: PV303211MODA
- Part serial: MX644748
- Condition: Leaking
- Location: Nr 1 Engine
- Part time: 19,956 hours, 17,361 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

AIRCRAFT DIVERTED TO KGSO DUE TO A HYDRAULIC SYSTEM 1 LOW QUANTITY MESSAGE IN FLIGHT AND LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED THE AIRCRAFT AND FOUND THE ENGINE 1 ENGINE DRIVEN PUMP LEAKING.  THE ENGINE DRIVEN PUMP WAS REPLACED AND THE SYSTEM SERVICED WITH NO FURTHER LEAKS NOTED.
